Left Continue shopping
Your Order

You have no items in your cart

Free Delivery over €40

TELFAST ALLERGY TABLEYS 30S

€12.99
No reviews

We have run out of stock for this item.

Telfast Allergy 120 mg film-coated-tablets is a non-drowsy antihistamine that contains Fexofenadine Hydrochloride. Telfast significantly improves early symptoms of hay fever and improves the overall quality of life. Telfast Allergy is used in adults and adolescents of 12 years and older to relieve the symptoms that occur with hay fever (seasonal allergic rhinitis) such as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes. Telfast Allergy 120 mg film-coated tablets are peach coloured, modified capsule-shaped tablets marked with “012” on one side and a scripted “e” on the other. Non-drowsy antihistamine Relieves the symptoms that occur with seasonal allergic rhinitis For sneezing, itchy, runny or blocked nose Used for red and watery eyes Always read the leaflet before use. For adults and children aged 12 years and over: the recommended dose is one tablet (120 mg) daily. Ingredients: The active substance is Fexofenadine Hydrochloride. Each tablet contains 120 mg of Fexofenadine Hydrochloride. Tablet core: Microcrystalline Cellulose, Pregelatinised Maize Starch, Croscarmellose Sodium, Magnesium Stearate. Film coating: Hypromellose, Povidone, Titanium Dioxide (E171), Colloidal Anhydrous Silica, Macrogol 400 and Iron Oxide (E172).